# SDR UIEA200400010

- Difficulty date: February 5, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK AT SIN, CENTER WING TANK, LOWER SKIN ABOVE NR 1 ACM FOUND CORRODED.  LEVEL 1.  CORROSION WAS BLENDED OUT WITH A MACHINED FINISH.  THE BLENDED AREA WAS HFEC INSPECTED AND FLAP/SHOP PEENED.  ALODINE PRIMER AND BMS 3-23 CORROSION INHIBITING COMPOUND WAS APPLIED TO THE BLENDED AREAS PER 747 SRM 57-10-01 FIGURE 2.  (M)
